# SDR DL767050670

- Difficulty date: October 28, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 63,376 hours, 29,627 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: S256T00610
- Part serial: 11105
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE -L/E SLAT DISAGREE- ILLUMINATED WHEN THE FLAP LEVER WAS PLACED AT 1 DEGREE POSITION.  FOLLOWED QRH PROC AND SLATS EXTENDED ELECTRICALLY AND FLAPS EXTENDED HYDRAULICALLY.  L/E SLAT DISAGREE MSG WAS NOT ILLUMINATED DURING MTC CHECK.  PERFORMED BITE CHECK ON BOTH FSEU AND PSEU WITH NO FAULTS.  PUT ALTN FLAP AND L/E SWITCH BACK TO NORMAL AND RAN FLAP/SLAT SEVERAL TIMES WITH NO FAULTS.  DURING FURTHER CHECK FOUND FLAP/SLAT HYD SHUTOFF VALVE LEAKING HYD FLUID.  REPLACED SAME.
